# SDR UHLA2008110700003

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 8,181 hours, 4,402 cycles
- Engine: Ge CF348E5
- Engine time: 8,200 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, L

## Discrepancy

FLIGHT 5952 ATL-HPN ON FINAL APPROACH WITH GEAR DOWN AND FLAPS AT NR 5 POS, NR 2 ENG SPOOLED UP TO 80% UN-COMMANDED. CREW SHOT MISSED APPROACH. ON SECOND APPROACH AND SAME THING HAPPENED. CREW SHUT DOWN ENGINE. CREW DID NOT RECEIVE ANY MESSAGES IN AIR OR ON GROUND. 
MAINTENANCE INSPECTED ENGINE, VG ACTUATORS AND SHAFTS, NO CHECKED HISTORY. RAN ENGINES, COULD NOT DUPLICATE.
